# SDR C2XA01TY169

- Difficulty date: October 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14534818001
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED INSPECTION A FAIRLEAD FLOOR SUPPORT AT THE CENTER OMEGA BEAM WAS FOUND BROKEN AT FR21. MAINTENANCE R/R THE FAIRLEAD FLOOR SUPPORT AND THE WORK WAS FOUND SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF ALL SCHEDULED MAINTENANCE.
